Norm convergence of nilpotent ergodic averages (original) (raw)
Pages 1667-1688 from Volume 175 (2012), Issue 3 by Miguel N. Walsh
Abstract
We show that multiple polynomial ergodic averages arising from nilpotent groups of measure preserving transformations of a probability space always converge in the L2L^2L2 norm.
Milestones
Received: 6 December 2011
Accepted: 30 December 2011
Published online: 1 May 2012
Authors
Miguel N. Walsh
Departamento de Matemática - 2012, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina